# SDR ASAA2016103018516

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,050 hours, 11,005 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 812185
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 11,272 hours, 3,308 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL,  MASTER CAUTION RESET EXTINGUISHES LIGHT.  ACFT GROUNDED. REMOVED & REPLACED THE RAM AIR INLET ACTUATOR IAW AMM 21-51-21-400-801. OPS CHECKED GOOD. PACK LIGHT NO LONGER ILLUMINATES ON RECALL. GROUND VERIFICATION SUCCESSFUL.
